# SDR VNAA0210006

- Difficulty date: October 9, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 17,434 hours, 21,512 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Filter
- Location: Rh Hp
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE CREW RECEIVED A RIGHT HAND ENGINE HIGH PRESSURE BYPASS CAS MESSAGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND CONTACTED MAINTENANCE CONTROL.  THE CREW WAS THEN INSTRUCTED TO RETURN TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND HIGH PRESSURE FUEL FILTER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 28-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
